Approximate solution of some nonlinear operator equations
Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 770-772
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_4_a4,
author = {M. M. Lavrent'ev and Yu. E. Anikonov and F. N. Fazylov},
title = {Approximate solution of some nonlinear operator equations},
journal = {Doklady Akademii Nauk},
pages = {770--772},
year = {1971},
volume = {200},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a4/}
}
M. M. Lavrent'ev; Yu. E. Anikonov; F. N. Fazylov. Approximate solution of some nonlinear operator equations. Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 770-772. http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a4/